Dunkl operators
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 828, p. 223-246
@incollection{SB_1996-1997__39__223_0,
     author = {Heckman, G. J.},
     title = {Dunkl operators},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     note = {talk:828},
     pages = {223-246},
     zbl = {0916.33012},
     mrnumber = {1627113},
     language = {en},
     url = {http://www.numdam.org/item/SB_1996-1997__39__223_0}
}
Heckman, G. J. Dunkl operators, in Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 828, pp. 223-246. http://www.numdam.org/item/SB_1996-1997__39__223_0/

[BS] E.P. Van Den Ban and H. Schlichtkrull, The most continuous part of the Plancherel decomposition for a reductive symmetric space, Ann. Math. (to appear). | Zbl 0878.43018

[BHO] R. Brussee, G. J. Heckman and E. M. Opdam, Variation on a theme of Macdonald, Math Z. 208 (1991), 1-10. | Article | MR 1125728 | Zbl 0763.33006

[Ca] R. W. Carter, Finite groups of Lie type, Wiley, New York, 1985. | MR 794307 | Zbl 0567.20023

[Ch1] I. Cherednik, A unification of Knizhnik-Zamolodchikov equations and Dunkl operators via affine Hecke algebras, Invent. Math. 106 (1991), 411-432. | Article | MR 1128220 | Zbl 0725.20012

[Ch2] I. Cherednik, Integration of quantum many body problems by affine Knizhnik-Zamolodchikov equations, Adv. in Math. 106 (1994), 65-95. | Article | MR 1275866 | Zbl 0806.35146

[Ch3] I. Cherednik,Double affine Hecke algebras and Macdonald's conjectures, Ann. Math. 141 (1995), 191-216. | Article | MR 1314036 | Zbl 0822.33008

[Ch4] I. Cherednik, Macdonald's evaluation conjectures and difference Fourier transform, Invent. Math. 122 (1995), 119-145. | Article | MR 1354956 | Zbl 0854.22021

[De] P. Deligne, Équations différentielles à points singuliers réguliers, Lect. Notes Math. 163, 1970. | MR 417174 | Zbl 0244.14004

[Dr] V. G. Drinfeld, Degenerate affine Hecke algebras and Yangians, Funct. Anal. Appl. 20 (1986), 58-60. | Article | MR 831053 | Zbl 0599.20049

[Du1] C. F. Dunkl, Differential-difference operators associated to reflection groups, Trans. Amer. Math. Soc. 311 (1989), 167-183. | Article | MR 951883 | Zbl 0652.33004

[Du2] C. F. Dunkl, Hankl transforms associated to finite reflection groups, Contemp. Math. 138 (1992), 123-138. | Article | MR 1199124 | Zbl 0789.33008

[GR] G. Gasper and M. Rahman, Basic hypergeometric series, Cambridge Univ. Press, 1990. | MR 1052153 | Zbl 1129.33005 | Zbl 0695.33001

[He1] G. J. Heckman, Root systems and hypergeometric functions II, Comp. Math. 64 (1987), 353-373. | Numdam | MR 918417 | Zbl 0656.17007

[He2] G. J. Heckman, An elementary approach to the hypergeometric shift operators of Opdam, Invent. Math. 103 (1991), 341-350. | Article | MR 1085111 | Zbl 0721.33009

[HO1] G. J. Heckman and E. M. Opdam, Root systems and hypergeometric functions I, Comp. Math. 64 (1987), 329-352. | Numdam | MR 918416 | Zbl 0656.17006

[HO2] G. J. Heckman and E. M. Opdam, Yang's system of particles and Hecke algebras, Ann. Math. 145 (1997), 139-173. | Article | MR 1432038 | Zbl 0873.43007

[HO3] G. J. Heckman and E. M. Opdam, Harmonic analysis for affine Hecke algebras, Current Developments in Mathematics, 1996, Intern. Press, Boston. | MR 1724944 | Zbl 0932.22006

[HS] G. J. Heckman and H. Schlichtkrull, Harmonic Analysis and Special Functions on Symmetric Spaces, Persp. in Math. 16, Acad. Press, 1994. | MR 1313912 | Zbl 0836.43001

[Hel] S. Helgason, Groups and Geometric Analysis, Acad. Press, New York, 1984. | MR 754767 | Zbl 0543.58001

[J] M. F. E. De Jeu, The Dunkl transform, Invent. Math. 113 (1993), 147-162. | Article | MR 1223227 | Zbl 0789.33007

[KL] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. | Article | MR 862716 | Zbl 0613.22004

[Lo] E. Looijenga, Arrangements, KZ systems and Lie algebra homology, Comm. Math. Inst. Utrecht Univ. 18 (1994), 105-124. | MR 1709348 | Zbl 0953.17011

[Lu] G. Lusztig, Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599-695. | Article | MR 991016 | Zbl 0715.22020

[Ma1] I.G. Macdonald, Some conjectures for root systems, SIAM J. Math. Anal. 13 (1982), 988-1007. | Article | MR 674768 | Zbl 0498.17006

[Ma2] I. G. Macdonald, Orthogonal polynomials associated with root systems, preprint (1988). | MR 1100299 | Zbl 1032.33010 | Zbl 0699.42010

[Ma3] I. G. Macdonald, Affine Hecke algebras and orthogonal polynomials, Sém. Bourbaki no 797, 1995. | Numdam | MR 1423624 | Zbl 1024.33001 | Zbl 0883.33008

[Ma4] I. G. Macdonald, Symmetric Functions and Hall polynomials, 2nd edition, Oxford Univ. Press, 1995. | MR 1354144 | Zbl 0899.05068

[Ma5] I. G. Macdonald, Symmetric Functions and Orthogonal Polynomials (Postscript), preprint (1996). | MR 1488699 | Zbl 0887.05053

[Mat] A. Matsuo, Integrable connections related to zonal spherical functions, Invent. Math. 110 (1992), 95-121. | Article | MR 1181818 | Zbl 0801.35131

[MW] C. Moeglin and J. L. Waldspurger, Décomposition Spectrale et Séries d'Eisentein, Prog. in Math. 113, Birkhäuser, 1994. | MR 1261867 | Zbl 0794.11022

[Mo] J. Moser, Three integrable Hamiltonian systems connected with isospectral deformation, Adv. in Math. 16 (1975), 197-220. | Article | MR 375869 | Zbl 0303.34019

[OP] M. A. Olshanetsky and A. M. Perelomov, Completely integrable Hamiltonian systems connected with semisimple Lie algebras, Invent. Math. 37 (1976), 93-108. | Article | MR 426053 | Zbl 0342.58017

[O1] E. M. Opdam, Root systems and hypergeometric functions III, Comp. Math. 67 (1988), 21-49. | Numdam | MR 949270 | Zbl 0669.33007

[O2] E. M. Opdam, Root systems and hypergeometric functions IV, Comp. Math. 67 (1988), 191-209. | Numdam | MR 951750 | Zbl 0669.33008

[O3] E. M. Opdam, Some applications of hypergeometric shift operators, Invent. Math. 98 (1989), 1-18. | Article | MR 1010152 | Zbl 0696.33006

[04] E. M. Opdam, An analogue of the Gauss summation formula for hypergeometric functions related to root systems, Math. Z. 212 (1993), 313-336. | Article | MR 1207296 | Zbl 0789.33009

[05] E. M. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), 75-121. | Article | MR 1353018 | Zbl 0836.43017

[O6] E. M. Opdam, Cuspidal hypergeometric functions, preprint (1996). | MR 1803882 | Zbl 0939.33011

[Ru] S. N. M. Ruijsenaars, Complete integrability of relativistic Calogero-Moser systems and elliptic function identities, Comm. Math. Phys. 110 (1987), 191-213. | Article | MR 887995 | Zbl 0673.58024